×

Déformations infinitesimales des espaces riemanniens localement symétriques. I. (French) Zbl 0517.53046


MSC:

53C22 Geodesics in global differential geometry
53C35 Differential geometry of symmetric spaces
58H15 Deformations of general structures on manifolds
58H10 Cohomology of classifying spaces for pseudogroup structures (Spencer, Gelfand-Fuks, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bergery, L.Bérard; Bouguignon, J.P; Lafontaine, J, Déformations localement triviales des variétés riemanniennes, differential geometry, (), 3-32, Part 1
[2] Besse, A, Manifolds all of whose geodesics are closed, () · Zbl 0387.53010
[3] Calabi, E, On compact, Riemannian manifolds with constant curvatur. I. differential geometry, (), 155-180
[4] Gasqui, J, Sur l’existence locale di’immersions isométriques locales pour LES variétés riemanniennes, J. differential geom., 10, 61-84, (1975) · Zbl 0296.53040
[5] Gasqui, J, Sur LES structures de courbure d’ordre 2 dans R, J. differential geom., 12, 493-497, (1977) · Zbl 0381.53002
[6] Gasqui, J, Équivalence projective et équivalence conforme, Ann. sci. école norm. sup., 12, 4, 101-134, (1979) · Zbl 0419.53021
[7] Goldschmidt, H, Existence theorems for analytic linear partial differential equations, Ann. of math., 86, 246-270, (1967) · Zbl 0154.35103
[8] Goldschmidt, H, Integrability criteria for systems of non-linear partial differential equations, J. differential geom., 1, 269-307, (1967) · Zbl 0159.14101
[9] Goldschmidt, H, Prolongations of linear partial differential equations: I. A conjecture of élie Cartan, Ann. sci. école norm. sup., 1, 4, 417-444, (1968) · Zbl 0167.09402
[10] Goldschmidt, H, Sur la structure des équations de Lie: I. le troisième théorème fondamental, J. differential geom., 6, 357-373, (1972) · Zbl 0235.58011
[11] Helgason, S, Differential geometry and symmetric spaces, (1962), Academic Press New York · Zbl 0122.39901
[12] Kobayashi, S; Nomizu, K, ()
[13] Lichnérowicz, A, Propagateurs et commutateurs en relativité générale, Publications mathématiques de l’I.H.E.S., 10, (1961) · Zbl 0098.42607
[14] Michel, R, Sur certains tenseurs symétriques des projectifs réels, J. math. pures appl., 51, 273-293, (1972) · Zbl 0257.53063
[15] Michel, R, Problèmes d’analyse géométrique liés à la conjecture de B́laschke, Bull. soc. math. France, 101, 17-69, (1973) · Zbl 0265.53041
[16] Weyl, H, The classical groups, () · JFM 65.0058.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.